RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 1, Issue 1  


On Asymptotic Expansion of the Conormal Symbol of the Singular Bochner-Martinelli Operator on the Surfaces with Singular Points
Alexander M. Kytmanov, Simona G. Myslivets
3
Microlocal Study of Lefschetz Fixed Point Formulas
Yutaka Matsui, Kiyoshi Takeuchi
13
Hypergeometric Systems with Polynomial Bases
Timur M. Sadykov
25
Three Dimensional Saito Free Divisors and Singular Curves
Jiro Sekiguchi
33
Visualizing Algebraic Curves: from Riemann to Grothendieck
George B. Shabat
42
On the Cauchy Problem for Operators with Injective Symbols in Sobolev Spaces
Ivan V. Shestakov, Alexander A. Shlapunov
52
The Programm of Poincaré as Alternative to Klein's Programm (to Centenary of Publication)
Valery K. Beloshapka
63
Discrete Multidimensional Distributions
Oleg Yu. Vorob'ov, Lavrenty S. Golovkov
68
Eventological Measurement of Supply and Demand by Distribution Functions
Ellen E. Goldenok, Kirill V. Goldenok
78
An Explicit Basis for Admissible Rules of Modal Logics of Finite Width
Vitaly V. Rimatsky
83
On the Properties of the Bochner-Martinelli Operator in Half-Space
Gulmirza X. Xudayberganov, Mastura S. Rustamova
94
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020